The first time I used this product, my face freaked out! My face had gotten red and this really thick and weird texture to my skin and began to go down my neck and around my jawline. Even my eyes were really puffy. My skin is really bad and oily with acne! I'm desperate for something, but I need results. What do I do? What can I use? Were my results normal and should I keep using it?vThanks.
Hello LaurenV. I would stop using it all together. Not certain if you see a dermatalogist. If not, a pharmacist could most likely beable to help in as far as suggestions, be it over the counter or perscription. Regards pledge
- Differin Information for Consumers
- Differin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Differin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Mar 2010 • 2 answers
Updated 20 Apr 2010 • 1 answer
Updated 27 Jun 2011 • 1 answer
Updated 13 Feb 2016 • 1 answer
Updated 4 Sep 2016 • 2 answers